# SDR MASA2014052531115

- Difficulty date: May 25, 2014
- Submitted: May 26, 2014
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 22,849 hours, 19,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY.
